Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Can chemical stress tests prevent heart rate from increasing?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4909 Questions
Question
When I have a stress test done they administer a chemical test rather that a treadmill test.I have joined a gym that has a program that registers your target heart rate by use of a monitor.During my first workout I was unable to reach my target rate.Could the reasons behind the chemical test have anything to me being unable to get my heart rate up?
Thu, 26 Apr 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 33 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I understand your concern and would explain that the reason that you were not able to reach your target rate, could be your current therapy.

Many drugs, like beta-blockers, calcium channel blockers, can lead to such clinical scenario.

For this reason, I would like to know your actual therapy in order give a more professional opinion on your situation.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor